Doctor insights on:
Doxycycline And Fatigue
Can bactrim (sulfamethoxazole and trimethoprim) cause muscle and joint pain can you take bactrim (sulfamethoxazole and trimethoprim) and synthroid?
I have never seen it: There are infectious agents causing acute thyroiditis and antibiotics actually treat the thyroidistis/infection. Anything is possible and i suppose antibiotics can cause an unexpected reaction to induce thyroiditis, but it has never been reported with the two medicines you mentioned. If you have trouble with your thyroid, consult you pcp or an endocrinologist. Good luck. ...Read more
No: No. There are nor side effects.Get a more detailed answer ›
Finished full amoxicillin dose for sinus infection. 2 days after have nausea and diarrhea. Also abnormally tired. Medication side effects?
Taking bactrim (sulfamethoxazole and trimethoprim) and flagyl for diverticulitis. Horrible nasuea, headache and chest discomfort, body aches and just feel sick. Should i stop the med?
No: While nausea is a common adverse effect of almost any medication, the other symptoms you describe are not likely to be caused by these antibiotics. They could be caused by worsening infection, but an exam is necessary to make that determination. Seeing a doctor (preferably the prescribing doc) without delay is important in this situation. ...Read more
Had diarrhea?: If getting bothersome symptoms, one can ask the doctor if the Linzess should be temporarily stopped while on the zpack, or if the zpack can be changed to another antibiotic. Zpack can cause diarrhea in some patients. Linzess can cause loose stools and diarrhea. That means a patient can loose more water, due to the diarrhea, and end up light-headed due to mild temporary dehydration. ...Read more
Too much gastric and also nausea, tiredness, headache, missed periods, back ache is the symptom of pregnency or effect of augmentin (amoxicillin and clavulanate) 625 mg?Im confused
Go back to doctor: If you are uncertain what your symptoms are being caused by, and are not feeling better, then you should definitely go back and be re-examined and discuss this at length with the doctor treating you. If you don't get a satisfactory response, then go and get a second opinion. ...Read more
Finished medrol (methylprednisolone) a day ago. On azythromycin feeling fatigue and loss of appetite. Normal side effects or either medications?
Not usually but: Medrol (methylprednisolone) tends to stimulate and increase appetite but azithromycin may upset your stomach to cause a loss in appetite. The fatigue however may be from a letdown from Medrol (methylprednisolone)'s stimulant effect. I presume that you had not been taking Medrol (methylprednisolone) for more than a week. If you had been taking Medrol (methylprednisolone) for months. contact your doctor or go to ER immediately since this may represent a transient adrenal failure. ...Read more
Yes but usually 1st: These are usually the first symptoms.Get a more detailed answer ›
I have been experiencing moderate to severe migraines daily for 2 weeks, with nausea, upset stomach and fatigue and dizziness. What is this?
Beginning day 4 of 7 days of bactrim (sulfamethoxazole and trimethoprim) and Flagyl for UTI & diarrhea. Now have intense headaches & nausea. Could i safely be switched to other meds?
Ask your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
Took IV vancomycin and month of oral Levaquin (levofloxacin) for illness. Now have monthly bouts of fatigue/weakness. Labs ok. Can it be permanent effect of meds?
Probably not: You obviously had a serious infection, to require such prolonged treatment with those antibiotics. The residual effects of the infection are a far more likely explanation than the antibiotics for your current symptoms. Or perhaps another health problem that led to the infections. But not the antibiotics. Discuss with your doctor(s). Good luck! ...Read more
Can I take theraflu severe cold and cough with bactrim (sulfamethoxazole and trimethoprim) ds and cephelaxin?
Unusual treatment: You can take these medications together safely. However, colds are not due to bacteria and don't improve with antibiotics. And even if it's bacterial, it's unusual to be treated with both cephalexin and bactrim (sulfamethoxazole and trimethoprim). Were they prescribed or are you treating yourself? Contact your doctor and follow her advice. ...Read more